IDEAS home Printed from https://ideas.repec.org/a/spr/metrik/v63y2006i3p283-294.html
   My bibliography  Save this article

The Asymptotics of MM-Estimators for Linear Regression with Fixed Designs

Author

Listed:
  • Matias Salibian-Barrera

    ()

Abstract

No abstract is available for this item.

Suggested Citation

  • Matias Salibian-Barrera, 2006. "The Asymptotics of MM-Estimators for Linear Regression with Fixed Designs," Metrika: International Journal for Theoretical and Applied Statistics, Springer, vol. 63(3), pages 283-294, June.
  • Handle: RePEc:spr:metrik:v:63:y:2006:i:3:p:283-294 DOI: 10.1007/s00184-005-0019-6
    as

    Download full text from publisher

    File URL: http://hdl.handle.net/10.1007/s00184-005-0019-6
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Qihua Wang, 2002. "Empirical Likelihood-based Inference in Linear Models with Missing Data," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 29(3), pages 563-576.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Camponovo, Lorenzo & Scaillet, Olivier & Trojani, Fabio, 2012. "Robust subsampling," Journal of Econometrics, Elsevier, pages 197-210.
    2. Marek Omelka & Matías Salibián-Barrera, 2010. "Uniform asymptotics for S- and MM-regression estimators," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, pages 897-927.
    3. Salibian-Barrera, Matias, 2006. "Bootstrapping MM-estimators for linear regression with fixed designs," Statistics & Probability Letters, Elsevier, pages 1287-1297.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:63:y:2006:i:3:p:283-294. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.